# SDR USAA2014052700036

- Difficulty date: May 26, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 31,948 hours, 24,348 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT WINDOW SHADE WILL NOT FULLY RETRACT.   INSTALLED NEW WINDOW SHADE AT RIGHT EXIT ROW IAW AMM 52-21-11.
